# SDR 97ZZZM234

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911KT
- Make and model: Gulstm G1159A
- Aircraft serial: 438
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Capsule
- Part number: A48646
- Condition: Defective
- Location: Gear Handle
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO DOWN AND LOCKED INDICATION OF NOSE LANDING GEAR (GREEN LIGHT) GEAR SAFE INDICATION OBTAINED AFTER BLOW DOWN BOTTLE WAS DISCHARGED. SUBMITTER STATES, APPARENT CAUSE IS DEFECT WAS DUPLICATED DURING MAINTENANCE OPS CHECK EXTENSIVE TROUBLESHOOTING REVEALED A DEFECTIVE NOSE LANDING GEAR DOWN AND LOCKED INDICATING LIGHT CAPSULE.  CHANGED LANDING GEAR HANDLE MODULE, PERFORMED FULL LANDING GEAR SYSTEM OPS CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
